# SDR 9504252713

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

SUSPECTED COMPRESSOR STALL OCCURRED ON TAKEOFF (ENGINE POSITION UNDETERMINED).  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  THE CREW NOTED GUSTING CROSSWINDS AT THE TIME OF DEPARTURE.  THE ENGINES WERE INSPECTED, RUNUP, AND CHECKED OK.  THE AIRCRAFT RETURNED TO SERVICE.
